# SDR REXA201100405

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9153
- Aircraft time: 8,530 hours, 6,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950095
- Part serial: 01135
- Condition: Malfunctioned
- Location: Left
- Part time: 8,530 hours, 6,190 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SULPHUR LIKE ODOR DETECTED POST LANDING WITH HAZE PRESENT IN FLIGHT DECK AND CABIN.  CREW SELECTION OF LT AND RT PACK TO OFF.  STOPPED ON THE TAXI-WAY.  INFORMED ATC AND PREPARED AIRCRAFT FOR EVACUATION.  ATC ALERTED FIRE/RESCUE.  EVACUATION NOT REQUIRED.  TAXI TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE ISOLATED TO FAULTY LT PACK.  LT PAC DEFERRED IAW MEL 21-51-11.
